Jan 12, 2006
can the use of verapamil contrubute to the development of acidosis
Response from Dr. Henry
Verapamil needs to be used with caution for persons on protease inhibitors due to concern about high levels of verapamil. High levels of verapamil can cause cardiac arrhythmias and other serious problems (can then indirectly cause acidosis). To my knowledge verapamil would not generally contribute to the lactic acidosis seen occasionally with some HIV drugs (such as D4T and other thymidine analogues). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Hiv From Touching In Sauna?
- Percentage Of Hiv Tests In The Window Period
- Aids Hiv And Irregular Periods
- I Am Hiv Positive And My Boyfriend Is Not How Can I Tell Him
- Can You Get Hiv Because You Have Small Cuts On Your Fingers?
- When You Have Sex With Someone With Chlamydia Do You Immediately Get It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.